# SDR SWIA200718183

- Difficulty date: April 29, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 15,350 hours, 12,451 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX611926
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, HYDRAULIC PUMP 2B CAUTION MESSAGE APPEARED, FOLLOWED BY HYD 2 LO PRESS MESSAGE.  NR 2 HYDRAULIC QUANTITY SHOWS 0 PERCENT.  REPLACED NR 2 AC MOTOR PUMP IAW MM 29-11-03.
